Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have constipation after colonoscopy. Pain in lower left abdomen. Will colonoscopy affect the descendent colon?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
I did have a colonoscopy 6 weeks ago. After colonoscopy I have a systematic constipation (I did not have that problem before). . But the main point, that some time ago I began to feel the pain in my left lower abdomen:
I feel a strong pain while even weak pushing in that zone.
What a cause of these colonoscopy affects in my descendent colon?
Posted Sat, 2 Nov 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 1 hour later
Brief Answer:
Could be due to diverticulitis

Detailed Answer:
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

The pain in the left lower abdomen could be due to diverticulitis. A CT scan of the abdomen may be done to confirm it.
Colonoscopy does not cause pain in the left lower abdomen after 6 weeks.
For diverticulitis you may have to take course of antibiotics.

Let me know if I can assist you further.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor